MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044189070
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent inside the packaging was the incorrect size.A venous wallstent was selected for use in a venous stenting procedure to treat an 85mm long lesion in the left iliac vein.During the procedure, when the device was placed under fluoroscopy, it was noted that the stent was not the size labeled on the box.It was labeled 18mm x 90mm x 75cm on both the inner pouch and the outer carton.Radiographically, the device appeared to be an 18mm x 60mm stent mounted on an 18mm x 90mm delivery catheter.The stent was not deployed, and it was removed from the body.Another 18mm x 90mm x 75cm venous wallstent was deployed.The procedure was completed successfully.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the venous wallstent was received for analysis.The device was returned with the stent fully mounted on the device.The stent was deployed without any issue.The stent measured approximately 60mm in length.A visual and tactile examination of the device tipidentified no issues with the tip of the device.A visual and tactile examination of the shaft identified no issues.No other issues were identified during the product analysis.Corrected h7: if remedial act init, type and if remedial act other, specify.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the venous wallstent was received for analysis.The device was returned with the stent fully mounted on the device.The stent was deployed without any issue.The stent measured approximately 60mm in length.A visual and tactile examination of the device tipidentified no issues with the tip of the device.A visual and tactile examination of the shaft identified no issues.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key11887029
Report Number2134265-2021-06818
Device Sequence Number3399857
Product Code QAN
UDI-Device Identifier08714729979616
UDI-Public08714729979616
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2022
Device Model NumberH74912044189070
Device Catalogue NumberH74912044189070
Device Lot Number0026527072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/04/2021
11/16/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/28/2021
11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale